Constantly Feeling Low & Energy Less

As the title states. I have recently been feeling low and energy less. I can manage one walk maybe then I just get the depressed low mood, which makes everything a chore and too hard to do mentally.

Does anyone have any tips on combating this? I think it could be the Atorvastatin, which I need because my total cholesterol is 8.0 😵

3 comments

  1. I take the same medication for cholesterol management. I haven’t noticed a loss of energy since I’ve been taking it. Lithium does make me drowsy so I think that is the thing causing my lack of energy.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.